# SDR AT9900264

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT GALLEY FLOORBOARD AROUND THE DRAIN FITTING AT BS 996 LEFT HAND CORRODED.  REPLACED SKIN AND STRINGERS IAW DC9 SRM 51-70-0, 51-10-2, AND 53-21-0.
